Your Health. Your Family. Your Choice.
Administered by: Public Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 23 year old female with skin allergies and a rash to other medications in the past who on 05-FEB-2007 was vaccinated IM in the right deltoid with a third dose of Gardasil vaccine (yeast) (lot # 654702/0011U). There was no concomitant medication. The patient tolerated the vaccination well. 3 to 4 weeks post vaccination on 06-MAR-2007 the patient noticed a lump at the injection site deep in the muscle. The lump was a pea in size and was oblong in shape in the right deltoid approximately 1 cm, which was the injection site deep in the muscle. No redness, pain or fever noted. The patient took therapy with ADVIL as needed. The patient was seen last week, on approximately 13-MAR-2007, and the lump had gotten smaller from the last week. As of 20-MAR-2007 the patient had not fully recovered. The patient took therapy with ADVIL as needed. The patient was seen last week, on approximately 13-Mar-2007, and the lump had gotton smaller from the last week. As of 20-Mar-2007 the patient had not fully recovered.Additional information has been requested. This is in follow-up to report (s) previously submitted on 4/13/2007. The patient had no illness at the time of vaccination. Concomitant therapy included ZOLOFT and LOESTRIN. No additional information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166